MAUDE Adverse Event Report: ETHICON INC. ETHICON; ELECTRODE, PACEMAKER, TEMP

ETHICON INC. ETHICON; ELECTRODE, PACEMAKER, TEMP
Catalog Number TPW20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 3/30/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: how many devices per lot were found to exhibit the alleged deficiency? based in the fact that the customer is complaining about 2 kits and each kit has 4 tpw20.109786: 4, 109glz: 4.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or distributor) it can be managed through this gmb.Are the products available to be returned for evaluation? if yes, to who and where can a return kit be send for recollection? no, it was confirmed in the complaint that no samples will be returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026 and suture was used.It was reported by distributor per account that the product was splitting.Cv pack the suture boots were breaking/splitting in half, unsafe while working in an open chest cavity.Pacing wires- were splitting.The scrub tech removed the defective items, ensured the patient wasn't harmed, discussed with the surgeon and escalated to team leader.Devices are not available for return.There were no patient consequences reported.Additional information was requested.

Brand Name
ETHICON
Common Device Name
ELECTRODE, PACEMAKER, TEMP
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24727245
Report Number2210968-2026-03244
Device Sequence Number21398747
Product Code LDF
UDI-Device Identifier10705031050877
UDI-Public(01)10705031050877(17)300630(10)109GLZ
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K980503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTPW20
Device Lot Number109GLZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown